# SDR SWIA2020013147996

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 349 FRAME OPPER FLANGE HAS CORROSION AT STR 26R   (C-CHECK) RO 1/28/2020   REMOVED CORROSION ON FRAME AT FS349 UPPER FLANGE STGR26R CRJ200 SRM, REPAIRED FRAME REF REO. COMPLIED WITH ALL STEPS OF REO, SEE CONTINUATION CARDE FOR DETAILS.
